Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Grey hair, multivitamin deficiency - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   HI
User :   Hi, Have a concern for hair greying
Doctor :   ok
User :   Hi Dr.
Doctor :   Proceed with your query
User :   My age is 30, n have lots of grey hair
Doctor :   ok
Doctor :   It can be due to multivitamin deficiency
User :   Infact have noticed white hair in eye brows which is too early for this age. Please suggest remedy.
Doctor :   ok
User :   Any suggestions for my diet?
Doctor :   I suggest you to go for vitamin supplimants
User :   Please name few
Doctor :   You can go for Zincovit tablets once a day along with your food
User :   Any suggestions
User :   Hope this do not have any side effects
Doctor :   No
Doctor :   Include lot of greens and fresh fruits in your diet
User :   Will this really help as I am concerned about my hair
Doctor :   There is no effective treatment for greyig of hair
User :   Any other suggestions incase it can be better treatment
Doctor :   You can go in for cosmetic procedures like dying
User :   But they have side effects....
Doctor :   You can try on Herbal dyes and those with minimal side effects
User :   But one can not apply them on eye brows
Doctor :   But there is no permanent remedy for greying of hair
Doctor :   Do you have any other medical problems like thyroid disease?
User :   No, Earlier I have got that checked but post pregnancy is there a need again
Doctor :   I suggest you to get it done
User :   Ok, if we diagnose the problem- and treated will there we any improvement like less greying
Doctor :   yes sure
Doctor :   Stress also causes greying of hair
User :   Ok. thanks for your valuable suggestions
Doctor :   Thank you.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor